File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Peak-to-peak filtering for periodic piecewise linear polytopic systems

TitlePeak-to-peak filtering for periodic piecewise linear polytopic systems
Authors
Issue Date2018
Citation
International Journal of Systems Science, 2018, v. 49 n. 9, p. 1997-2011 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/262357
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorFAN, C-
dc.contributor.authorLam, J-
dc.contributor.authorXIE, X-
dc.date.accessioned2018-09-28T04:57:56Z-
dc.date.available2018-09-28T04:57:56Z-
dc.date.issued2018-
dc.identifier.citationInternational Journal of Systems Science, 2018, v. 49 n. 9, p. 1997-2011-
dc.identifier.urihttp://hdl.handle.net/10722/262357-
dc.languageeng-
dc.relation.ispartofInternational Journal of Systems Science-
dc.titlePeak-to-peak filtering for periodic piecewise linear polytopic systems-
dc.typeArticle-
dc.identifier.emailLam, J: jlam@hku.hk-
dc.identifier.authorityLam, J=rp00133-
dc.identifier.doi10.1080/00207721.2018.1482381-
dc.identifier.hkuros291945-
dc.identifier.volume49-
dc.identifier.issue9-
dc.identifier.spage1997-
dc.identifier.epage2011-
dc.identifier.isiWOS:000442628300013-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats